# SDR SWIA202309080723

- Difficulty date: July 23, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF R/H ELEVATOR FITTING AT BL15.25, FITTING WAS DIS-ASSEMBLED TO EVALUTE PRIOR TO NEW BEARING INSTALLATION AND FOUND CORROSION AND PITTING INSIDE BOTH SIDES OF BEARING BORE.     (C-CHECK RO 9/6/2023)    R/H ELEVATOR FITTING LOCATED AT BL 15.25 HAS BEEN REMOVED AND REPLACED W/A NEW FITTING (PN 600-24043-1) REF DWG# 601R24025, REV G. REFER TO CONTINUATION SHEET FOR DETAILS.C/W SKY CARD 51-900-1003-SKY
